American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35J05) AND publication=(spmj)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] S. A. Nazarov. On the spectrum of the Laplace operator on the infinite Dirichlet ladder. St. Petersburg Math. J. 23 (2012) 1023-1045.
Abstract, references, and article information   
View Article: PDF

[2] S. A. Nazarov. Asymptotic formulas for trapped modes and for eigenvalues below the threshold of the continuous spectrum of a waveguide with a thin screening barrier. St. Petersburg Math. J. 23 (2012) 571-601. MR 2896170.
Abstract, references, and article information   
View Article: PDF

[3] N. Filonov. On an inequality between Dirichlet and Neumann eigenvalues for the Laplace operator. St. Petersburg Math. J. 16 (2005) 413-416. MR 2068346.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 3 of 3 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia